On a transformation between hierarchies of integrable equations


Creative Commons License

GÜRSES M., ZHELTUKHIN K.

PHYSICS LETTERS A, vol.351, pp.37-40, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 351
  • Publication Date: 2006
  • Doi Number: 10.1016/j.physleta.2005.10.051
  • Title of Journal : PHYSICS LETTERS A
  • Page Numbers: pp.37-40

Abstract

A transformation between a hierarchy of integrable equations arising from the standard R-matrix construction on the algebra of differential operators and a hierarchy of integrable equations arising from a deformation of the standard R-matrix is given. (c) 2005 Elsevier B.V. All rights reserved.